Home About us Editorial board Ahead of print Current issue Archives Submit article Guidelines Contacts Login 
ISSN: Print -2349-0977, Online - 2349-4387
PRACTICE CHANGING CONTINUING EDUCATION: CLINICS IN GASTROENTEROLOGY
Year : 2015  |  Volume : 2  |  Issue : 3  |  Page : 133-135

Potential adverse effects of proton pump inhibitors mimicking other conditions


1 Department of Medicine, HIMS College, Jolly Grant, Dehradun, Uttarakhand, India
2 Department of Pediatrics, Jagrani Hospital, Lucknow, Uttar Pradesh, India

Correspondence Address:
Saumya H Mittal
Department of Medicine, HIMS College, Jolly Grant, Dehradun, Uttarakhand
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2349-0977.181511

Rights and Permissions

Proton pump inhibitors, the most potent and safest acid inhibitory agents available, irreversibly bind and inhibit H+, K+-ATPase. They inhibit all phases of gastric acid secretion. Proton pump inhibitors are considered extremely safe and are regularly prescribed. They may, however, have side effects. They affect the clearance of other medicines. And the reactions to them may mimic other conditions and side effects of other medicines.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1524    
    Printed28    
    Emailed0    
    PDF Downloaded193    
    Comments [Add]    

Recommend this journal